# SDR AALA20120202TUL05

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 52,859 hours, 6,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR FORWARD SIDEWALL ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 3 DOOR FORWARD SIDEWALL ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
